Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Chest pains. Are they a side effect from coming off of ad's???

(7 Posts)
Blossomhill Tue 14-Jun-05 18:10:31

Been off of ad's for 2 months and feeling pretty good. The only problem is the last 2-3 weeks have had chest pains. Has anyone else had this? It has been waking me up in the night.
I am slightly worried and am hoping it's a symptom of withdrawel. Thanks x

Blossomhill Tue 14-Jun-05 19:40:31

bump, anyone?

WigWamBam Tue 14-Jun-05 20:06:17

I know that diazepam can cause chest pains on withdrawal but not sure about any of the others; what ad were you taking?

Blossomhill Tue 14-Jun-05 21:10:19

wwb - dothiepin (sp?)

WigWamBam Tue 14-Jun-05 21:15:32

I had a quick look on Google and in my ad books, and I can't see anything that lists chest pain as a symptom of withdrawal from Dothiepin. Please get it checked out by the GP.

lilaclotus Tue 14-Jun-05 21:16:13

did you get of the ad's gradually or abruptly?

lilaclotus Tue 14-Jun-05 21:16:49

wwb, i did exactly the same...

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now